# SDR AALA971822

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND ON STR 29R AT STA 990.  REPAIRED PER ESO 11697 DATED 9-9-97.  TST:  51,239 HOURS.  CYCLES, 31,088.  (X)
